# SDR USAA2014120900008

- Difficulty date: December 5, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 60,848 hours, 22,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS6 CHECK, LEVEL 2 EXFOLIATION ON FLOORBEAM AT FRAME 68, Z-500, Y765.  REPLACED FLOORBEAM IAW SRM 51-72-11 & DWG D53472800.
